Solution by a non-iteration net method of boundary-value problems for partial differential equations with periodic boundary conditions
Doklady Akademii Nauk, Tome 146 (1962) no. 6, pp. 1263-1266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_6_a4,
author = {S. V. Nemchinov},
title = {Solution by a non-iteration net method of boundary-value problems for partial differential equations with periodic boundary conditions},
journal = {Doklady Akademii Nauk},
pages = {1263--1266},
year = {1962},
volume = {146},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a4/}
}
TY - JOUR AU - S. V. Nemchinov TI - Solution by a non-iteration net method of boundary-value problems for partial differential equations with periodic boundary conditions JO - Doklady Akademii Nauk PY - 1962 SP - 1263 EP - 1266 VL - 146 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a4/ LA - ru ID - DAN_1962_146_6_a4 ER -
%0 Journal Article %A S. V. Nemchinov %T Solution by a non-iteration net method of boundary-value problems for partial differential equations with periodic boundary conditions %J Doklady Akademii Nauk %D 1962 %P 1263-1266 %V 146 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a4/ %G ru %F DAN_1962_146_6_a4
S. V. Nemchinov. Solution by a non-iteration net method of boundary-value problems for partial differential equations with periodic boundary conditions. Doklady Akademii Nauk, Tome 146 (1962) no. 6, pp. 1263-1266. http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a4/